# SDR ASAA2018071625407

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 43,353 hours, 13,274 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010301
- Part serial: 005194
- Condition: Failed
- Location: Cockpit
- Part time: 43,348 hours, 13,273 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FMC / CDU FAILED ON GROUND DURING POWER SWITCHING (APU TO GND). GROUNDED - YES. CYCLING FMCS 2 & FMC CDU C/B'S NO HELP. REPLACED F/O FMCS CDU REF AMM 34-61-00-000-802. OPS CK NORMAL.
